RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform., 2008, Volume 8, Issue 4, Pages 38–43 (Mi isu130)  

This article is cited in 1 scientific paper (total in 1 paper)

Mechanics

Chaotic motion of nonlinear system

V. S. Aslanov, B. V. Ivanov

Samara State Aerospace University, Chair of Theoretical Mechanics

Abstract: Chaotic motion of a body of the blunted form in an atmosphere described is considered by the nonlinear differential equation of the second order. On a body the restoring moment, the small perturbed periodic moment and the damped moment operates. The phase portrait of the unperturbed system has points of unstable balance. On the basis of Melnikov method the criteria determining borders of chaos of system are found. The results of the numerical simulations confirming validity, received criterion are submitted.

Key words: nonlinear system, periodic perturbations, chaos, heteroclinic orbits, Melnikov method.

Full text: PDF file (700 kB)
References: PDF file   HTML file
UDC: 531.36:534.1

Citation: V. S. Aslanov, B. V. Ivanov, “Chaotic motion of nonlinear system”, Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform., 8:4 (2008), 38–43

Citation in format AMSBIB
\Bibitem{AslIva08}
\by V.~S.~Aslanov, B.~V.~Ivanov
\paper Chaotic motion of nonlinear system
\jour Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform.
\yr 2008
\vol 8
\issue 4
\pages 38--43
\mathnet{http://mi.mathnet.ru/isu130}


Linking options:
  • http://mi.mathnet.ru/eng/isu130
  • http://mi.mathnet.ru/eng/isu/v8/i4/p38

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. A. Losyakova, “Khaoticheskoe dvizhenie volchka so smeschennym tsentrom mass”, Izv. Sarat. un-ta. Nov. ser. Ser. Matematika. Mekhanika. Informatika, 12:2 (2012), 90–95  mathnet
  • Известия Саратовского университета. Новая серия. Серия Математика. Механика. Информатика
    Number of views:
    This page:135
    Full text:65
    References:19
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019